# SDR QXEA9900255

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND FORWARD OVERWING EMERGENCY EXIT HAS CRACK IN LOWER FORWARD CORNER FRAME PROFILE AT RIVET LINE.  REPAIRED IAW HORIZON AIR EO 4-52-21E.
